# SDR SWAA2022031734455

- Difficulty date: September 18, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 26,074 hours, 11,348 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER HORIZ STAB FWD SLIDING SEAL CRACKED / R AND R L/H UPPER HORIZONTAL STAB FWD SLIDING SEAL PER AMM 53-31-31
